# SDR YENA2024090301196

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,936 hours, 445 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,936 hours, 445 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10209097
- Part serial: 3FEAF01601
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,372 hours, 532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. (ETOPS) ' ENG 2 COMPRESSOR VANE ECAM MEMO REQ'D 3X WHILE TAXIING TO RUNWAY; TROUBLESHOT PER TSM 75-31-00-810-814A INSPECTED HARNESS AND CONNECTORS FOUND W03 HARNESS DAMAGED CAUSING SHORT REMOVED AND REPLACED W03 HARNESS REF AMM 73-21-63. OPS CHECK GOOD PERFORMED MULTIPLE ENG RUNS NO FAULTS NOTED.'
